after lowering dose gradually over 2 weeks from 60mg to 30 mg I started my menstual cycle 2 weeks early and it is very heavy. Was wondering if this was normal. kinda worried
I've taken Cymbalta in 30 & 60mg dosages over several years for fibromyalgia. In that time I've done a substantial amount of research on the drug. Menstrual-related side effects can occur but are uncommon and typically cause missed or lighter periods. That said, every person is different, and it is reasonable to say that if you have had lighter periods from being on the 60mg dose, reducing the dose could feasibly result in a heavier period for that first month as your body adjusts. If the flow is so severe that you are worried, there's no harm in checking in with your prescribing Dr. or gynecologist. Best!
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Dec 2014 • 4 answers
Updated 16 Mar 2015 • 2 answers
Updated 22 Mar 2015 • 1 answer
Updated 6 Jul 2017 • 1 answer
Updated 11 Apr 2018 • 1 answer